MathSciNet Relay Station
MathSciNet bibliographic data
MR776405 (86e:47040) 47B38 (42A75 43A60 47G05)
Xia, Jing Bo Piecewise continuous almost periodic functions and mean motions. Trans. Amer. Math. Soc. 288 (1985), no. 2, 801–811.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement